MathSciNet Relay Station
MathSciNet bibliographic data
MR2669649 (2011g:37137) 37F50 (30D05 37F35)
Peter, Jörn Hausdorff measure of Julia sets in the exponential family. J. Lond. Math. Soc. (2) 82 (2010), no. 1, 229–255.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement